Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Volume distortion in groups

Hanna Bennett

Algebraic & Geometric Topology 11 (2011) 655–690
Bibliography
1 D Allcock, An isoperimetric inequality for the Heisenberg groups, Geom. Funct. Anal. 8 (1998) 219 MR1616147
2 J M Alonso, X Wang, S J Pride, Higher-dimensional isoperimetric (or Dehn) functions of groups, J. Group Theory 2 (1999) 81 MR1670329
3 G Baumslag, M R Bridson, C F Miller III, H Short, Finitely presented subgroups of automatic groups and their isoperimetric functions, J. London Math. Soc. (2) 56 (1997) 292 MR1489138
4 N Brady, M Forester, Density of isoperimetric spectra, Geom. Topol. 14 (2010) 435 MR2578308
5 J Burillo, J Taback, Equivalence of geometric and combinatorial Dehn functions, New York J. Math. 8 (2002) 169 MR1934388
6 M Dehn, Über unendliche diskontinuierliche Gruppen, Math. Ann. 71 (1911) 116 MR1511645
7 D B A Epstein, J W Cannon, D F Holt, S V F Levy, M S Paterson, W P Thurston, Word processing in groups, Jones and Bartlett (1992) MR1161694
8 B Farb, The extrinsic geometry of subgroups and the generalized word problem, Proc. London Math. Soc. (3) 68 (1994) 577 MR1262309
9 B Farb, L Mosher, On the asymptotic geometry of abelian-by-cyclic groups, Acta Math. 184 (2000) 145 MR1768110
10 S M Gersten, Preservation and distortion of area in finitely presented groups, Geom. Funct. Anal. 6 (1996) 301 MR1384614
11 G Greiter, A simple proof for a theorem of Kronecker, Amer. Math. Monthly 85 (1978) 756 MR514044
12 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
13 K Madlener, F Otto, Pseudonatural algorithms for the word problem for finitely presented monoids and groups, J. Symbolic Comput. 1 (1985) 383 MR849044
14 A Y Olshanskii, M V Sapir, Quadratic isometric functions of the Heisenberg groups. A combinatorial proof, J. Math. Sci. 93 (1999) 921 MR1698761
15 P Papasoglu, Isodiametric and isoperimetric inequalities for complexes and groups, J. London Math. Soc. (2) 62 (2000) 97 MR1771853
16 M V Sapir, J C Birget, E Rips, Isoperimetric and isodiametric functions of groups, Ann. of Math. (2) 156 (2002) 345 MR1933723
17 R Young, Homological and homotopical higher-order filling functions, to appear in Groups, Geom. Dyn. arXiv:0805.0584